# SDR GTIA20110824237

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 18,311 hours, 8,777 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE LOW.  SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
